Vulture

Skip to content, or skip to search.

upfronts 2011

CBS’s New Fall Schedule: New Series, Time Slot Switches, and a Return to Saturday Night

CBS is doing so solidly that it only ordered six new shows for the 2011–12 season (as compared with NBC's twelve, and ABC's thirteen), so the biggest news about their schedule is the time-slot moves. The Good Wife will move to Sunday nights for its third season, which should be a bit of a headache for ABC's newly revamped schedule. CSI will move to Wednesday, to make room for Person of Interest on Thursday night. And CBS will start running original programming on, gasp, Saturdays again: just Rules of Engagement, but still. Three new dramas are on the schedule for the fall: J.J Abrams's Person of Interest, starring Lost's Michael Emerson; procedural Unforgettable, about a female detective who remembers everything (this pathology was recently a case of the week on House); and the heretofore untitled spiritual doctor project A Gifted Man, co-starring Patrick Wilson and Jennifer Ehle. And there are two new sitcoms as well: Kat Dennings's 2 Broke Girls (which means every network has a show about feisty twentysomething single ladies) will air on Mondays, after How I Met Your Mother and before Two and a Half Men, which is on the fall schedule; and How to Be a Gentleman, starring, yes, Kevin Dillon, will come to Thursdays after Big Bang Theory. Rookie cop drama The 2-2 will debut mid-season.

MONDAY

8:00-8:30 PM HOW I MET YOUR MOTHER

8:30-9:00 PM 2 BROKE GIRLS (N)

9:00-9:30 PM TWO AND A HALF MEN

9:30-10:00 PM MIKE & MOLLY

10:00-11:00 PM HAWAII FIVE-0

TUESDAY

8:00-9:00 PM NCIS

9:00-10:00 PM NCIS: LOS ANGELES

10:00-11:00 PM UNFORGETTABLE (N)

WEDNESDAY

8:00-9:00 PM SURVIVOR: SOUTH PACIFIC

9:00-10:00 PM CRIMINAL MINDS

10:00-11:00 PM CSI: CRIME SCENE INVESTIGATION (NT)

THURSDAY

8:00-8:30 PM THE BIG BANG THEORY

8:30-9:00 PM HOW TO BE A GENTLEMAN (N)

9:00-10:00 PM PERSON OF INTEREST (N)

10:00-11:00 PM THE MENTALIST

FRIDAY

8:00-9:00 PM A GIFTED MAN (N)

9:00-10:00 PM CSI: NY

10:00-11:00 PM BLUE BLOODS

SATURDAY

8:00-8:30 PM RULES OF ENGAGEMENT (NT)

8:30-9:00 PM COMEDYTIME SATURDAY

9:00-10:00 PM CRIMETIME SATURDAY

10:00-11:00 PM 48 HOURS MYSTERY

SUNDAY

7:00-8:00 PM 60 MINUTES

8:00-9:00 PM THE AMAZING RACE

9:00-10:00 PM THE GOOD WIFE (NT)

10:00-11:00 PM CSI: MIAMI